Home > Riviste > Gazzetta Medica Italiana Archivio per le Scienze Mediche > Fascicoli precedenti > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2016 July-August;175(7-8) > Gazzetta Medica Italiana Archivio per le Scienze Mediche 2016 July-August;175(7-8):344-7

ULTIMO FASCICOLO
 

ARTICLE TOOLS

Estratti

GAZZETTA MEDICA ITALIANA ARCHIVIO PER LE SCIENZE MEDICHE

Rivista di Medicina Interna e Farmacologia


Indexed/Abstracted in: BIOSIS Previews, EMBASE, Scopus, Emerging Sources Citation Index

 

CASE REPORTS  


Gazzetta Medica Italiana Archivio per le Scienze Mediche 2016 July-August;175(7-8):344-7

lingua: Inglese

Severe coronary spasm after everolimus-eluting coronary stent implantation

Shigenori ITO, Hiroyuki OHMORI, Tatsuya MIZOGUCHI, Tomoaki SAEKI

Division of Cardiology, Nagoya City East Medical Center, Nagoya, Japan


PDF  


A 79-year-old woman underwent implantation of 4 everolimus-eluting stents (total stent length, 60 mm) for a calcified long lesion in the left anterior descending coronary artery. The baseline acetylcholine provocation test was negative. However, she felt chest oppression at rest 3 days after the stent implantation. Although a calcium channel blocker and isosorbide dinitrate resolved the symptom, it recurred after discontinuation of them at another clinic. Acetylcholine provocation test performed 8 months after the stent implantation revealed severe coronary spasm in the left anterior descending coronary artery distal to the stents, which caused hemodynamic collapse even after administration of high-dose isosorbide nitrate, nicorandil, and noradrenalin. Intra-aortic balloon pumping could resolve spasm and hemodynamic collapse. The long stents extending to the distal part of the artery and the high-dose of drug or polymer on the stents might have provoked the spasm despite the used of second-generation stents.

inizio pagina

Publication History

Per citare questo articolo

Corresponding author e-mail